MathSciNet Relay Station
MathSciNet bibliographic data
MR855181 35J60 (49A29)
Pucci, Patrizia; Serrin, James A general variational identity. Indiana Univ. Math. J. 35 (1986), no. 3, 681–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement